Holomorphic curves in compact Shimura varieties
Annales de l'Institut Fourier, Volume 68 (2018) no. 2, p. 647-659
We prove a hyperbolic analogue of the Bloch–Ochiai theorem about the Zariski closure of holomorphic curves in abelian varieties.
On démontre un analogue hyperbolique du théorème de Bloch–Ochiai sur l’adhérence de Zariski d’une courbe holomorphe dans une variété abélienne.
Received : 2016-09-08
Revised : 2017-06-29
Accepted : 2017-09-14
Published online : 2018-04-18
DOI : https://doi.org/10.5802/aif.3174
Classification:  14G35,  32A10,  03C64
Keywords: Shimura variety, holomorphic curve, o-minimality
@article{AIF_2018__68_2_647_0,
     author = {Ullmo, Emmanuel and Yafaev, Andrei},
     title = {Holomorphic curves in compact Shimura varieties},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {68},
     number = {2},
     year = {2018},
     pages = {647-659},
     doi = {10.5802/aif.3174},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2018__68_2_647_0}
}
Holomorphic curves in compact Shimura varieties. Annales de l'Institut Fourier, Volume 68 (2018) no. 2, pp. 647-659. doi : 10.5802/aif.3174. https://aif.centre-mersenne.org/item/AIF_2018__68_2_647_0/

[1] Alexander, Herbert Volumes of varieties in projective space and in Grassmannians, Trans. Am. Math. Soc., Tome 289 (1974), pp. 237-249 | Article | Zbl 0285.32008

[2] Deligne, Pierre Variétés de Shimura: interprétation modulaire, et techniques de construction de modèles canoniques, Automorphic forms, representations and L-functions (Corvallis, 1977), American Mathematical Society (Proceedings of Symposia in pure Mathematics) Tome 33 (1979), pp. 247-289 | Zbl 0437.14012

[3] Van Den Dries, Lou Tame topology and o-minimal structures, Cambridge University Press, London Mathematical Society Lecture Note Series, Tome 248 (1998), x+180 pages | Zbl 0953.03045

[4] Klingler, Bruno; Ullmo, Emmanuel; Yafaev, Andrei The hyperbolic Ax-Lindemann-Weierstrass conjecture, Publ. Math., Inst. Hautes Étud. Sci., Tome 123 (2016), pp. 333-360 | Article | Zbl 1372.14016

[5] Kobayashi, Shoshichi Hyperbolic Complex Spaces, Springer, Grundlehren der Mathematischen Wissenschaften, Tome 318 (1998), xiii+471 pages | Zbl 0917.32019

[6] Mok, Ngaiming Metric Rigidity Theorems on Hermitian Locally Symmetric Manifolds, World Scientific, Series in Pure Mathematics, Tome 6 (1989), xiv+278 pages | Zbl 0912.32026

[7] Moonen, Ben Linearity properties of Shimura varieties. I., J. Algebr. Geom., Tome 7 (1998) no. 3, pp. 539-567 | Zbl 0956.14016

[8] Pila, Jonathan; Wilkie, Alex J. The rational points of a definable set, Duke Math. J., Tome 133 (2006) no. 3, pp. 591-616 | Article | Zbl 1217.11066

[9] Ullmo, Emmanuel Applications du theorème d’Ax-Lindemann hyperbolique, Compos. Math., Tome 150 (2014) no. 2, pp. 175-190 | Article | Zbl 1326.14062

[10] Ullmo, Emmanuel; Andrei, Yafaev Hyperbolic Ax-Lindemann theorem in the co-compact case, Duke Math. J., Tome 163 (2014) no. 2, pp. 433-463 | Article | Zbl 1375.14096

[11] Ullmo, Emmanuel; Andrei, Yafaev o-minimal flows on abelian varieties, Q. J. Math, Tome 163 (2017) no. 2, pp. 359-367 | Article | Zbl 06798572